# SDR CA140313004

- Difficulty date: February 15, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 208B
- Engine: Pwa PT6A114A
- Propeller: Hartzl HCB3M
- System (JASC): 6110 · Propeller Assembly
- Part: Bolt
- Condition: Loose
- Location: Propeller
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E, A

## Discrepancy

DURING TAXI, THE ENGINE SHOWED HIGH VIBRATIONS. PILOT SHUTDOWN THE ENGINE. INSPECTION FOUND ENGINE PROPELLER WITH A LOOSE BOLT, CAUSING THE BLADE ANGLE TO CHANGE, WHICH CREATED IMBALANCE.  ENGINEERING RECOMMENDED TO REMOVE POWER SECTION FOR INSPECTION & REPAIR, AS THE ENGINE SUFFERED VIBRATION.
